New mathematical annuity models in a skip payment loan with rhythmic skips


ENGINEERING ECONOMIST, vol.61, no.1, pp.70-78, 2016 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 61 Issue: 1
  • Publication Date: 2016
  • Doi Number: 10.1080/0013791x.2015.1095382
  • Title of Journal : ENGINEERING ECONOMIST
  • Page Numbers: pp.70-78


Formato derived a useful formula in which the amount of periodic payment was equal in a skip payment loan with arbitrary skips. Formato's model was improved by Moon in a geometric-gradient series. Eroglu and Karaoz rederived Formato's result to the case where periodic payments occur in a linear-gradient series. In this study, general formulas are derived for payment loan models in which a certain number of periodic payment amounts are determined by the customer at the beginning of the loan term and the other payments are rhythmic skips with split constant instead of random skips.